Table of Contents
ISRN Mathematical Analysis
Volume 2012 (2012), Article ID 187952, 10 pages
Research Article

Some Dense Linear Subspaces of Extended Little Lipschitz Algebras

Department of Mathematics, Faculty of Science, Arak University, Arak 38156-8-8349, Iran

Received 18 November 2011; Accepted 3 January 2012

Academic Editors: S. Anita and H. Hedenmalm

Copyright © 2012 Davood Alimohammadi and Sirous Moradi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Davood Alimohammadi and Sirous Moradi, “Some Dense Linear Subspaces of Extended Little Lipschitz Algebras,” ISRN Mathematical Analysis, vol. 2012, Article ID 187952, 10 pages, 2012. doi:10.5402/2012/187952